Fluticasone Propionate Nose Spray, Sore Throats, Singulair, Thrush, Zyrtec
Posted over a year ago
I take singulair, zyrtec, and fluticasone. Recently, I have started to get thrush in my mouth every couple months. Also seems when I use the nose spray I keep getting sore throats.
Boomer54 - This is one of the (many) side affects of inhaled corticosteriods listed on the teeny, tiny caution flyer enclosed with the product. I had to take a MAGNIFYING GLASS to read it! That is a (yeast) infection in your mouth and probably down your throat. I have been to a naturapath doctor is how I know these things. Take a good acidophiles supplement , 2X a day, while taking your steriod treatment it will counter act the yeast. You also need to cut out SUGAR and simple carbs, they feed yeast growth. I have been using Flutacasone Nasal Spray for seasonal allergies and it kind of makes me feel "High" and pepped up (not my usual state) I was looking for information about this side affect. ALSO, IT MAKES MY FACE & CHEST FLUSH BRIGHT RED A COUPLE OF HOURS AFTER SPRAYING....This stuff works great, but these side effects are pretty scary.